Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hypothyroidism, TSh high - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   Dr AAAAAAA here
Doctor :   please proceed with your query
User :   Recently I had thyroid function test. As per report My sensitive TSH Serum is high i.e. 8.680. Do I need some treatment for same.
Doctor :   may i know what symptoms do you have presently ?
User :   I have gained weight during last 5-6 months by 3 KG.
Doctor :   ok
Doctor :   do you have symptoms of fatigue , loss of interest , constipation , etc?
User :   No. Not at all.
Doctor :   ok
Doctor :   your TSH is high
Doctor :   it indicates there is a deficiency of thyroid hormone
Doctor :   hence you will have to see a general physician and start thyroxine supplements
Doctor :   it will stabilize the TSH levels and
Doctor :   also for the weight gain you must regularly exercise
User :   Should I start taking medicine or try yoga.
Doctor :   and follow the right diet
Doctor :   you must see your doctor , i think you need medicines
Doctor :   doing yog alone will not help
User :   Could you suggest me some good doctor to consult.
Doctor :   ok
Doctor :   may i conform your contact no and mail id
Doctor :   our customer team will call you in sometime to fix an appointment
Doctor :   where
User :   my contact no is
Doctor :   ok
Doctor :   thanks
Doctor :   we will cal you shortly
User :   Could you suggest me something to avoid in diet or to add in diet.
Doctor :   yes sure
User :   I am a vegetarian, tea totaler
Doctor :   avoid cabbage , spinach, broccoli , cauliflower varities
Doctor :   include good amonunt of vegetables and fruits in your diet
User :   Thanks. will be great if you could send me details of some doctor to consult.
Doctor :   sure we will call you soon
User :   Thanks. Bye
Doctor :   are there any more questions for me ?
Doctor :   thanks for consulting me
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor